# SDR MALA010343

- Difficulty date: March 19, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO COMPARTMENT SEAT TRACK AT BLO HAS CORROSION BETWEEN FS 630 TO FS 686.  MAINTENANCE REMOVED CORROSION FROM STA 630-686. FOUND TO BE OUT OF LIMIT REF SRM 53-70-60. SEAT TRACK BLO WILL BE REPLACED FROM STA 294 TO 686.SEE W/O 19471, TASK 1550, FOR CORRECTIVE ACTION.
